MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD PHOENIX¿ AST-S BROTH; SYSTEM, TEST, AUTOMATED ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION

BECTON, DICKINSON & CO. (SPARKS) BD PHOENIX¿ AST-S BROTH; SYSTEM, TEST, AUTOMATED ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION
Model Number 246007
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event is unknown.The date received by manufacturer has been used for this field.Investigation summary: this complaint is not confirmed.This complaint is for missing labels of phoenix ast-s broth (246007) batch number 2362112.The customer provided photos for investigation, but no product returns.The photos show a carton of ast-s broth with batch number present.Another photo shows two tubes with no labels present.Further investigation of retention samples revealed no tubes with missing labels.As a result, this complaint is not confirmed.A review of quality notifications revealed no quality notification generated on the complaint batch.A review of complaints was performed and revealed no additional complaints on the complaint batch.Complaint trending was performed, and no trends were identified associated with this defect.A bd id/ast plant quality will continue to monitor for trends associated with this defect.Please continue to communicate additional concerns.
 
Event or Problem Description
It was reported that prior to use of bd phoenix¿ ast-s broth, there were two tubes without labels.There was no patient impact reported.The following information was provided by the initial reporter: "tubes without any labels.".

Brand Name
BD PHOENIX¿ AST-S BROTH
Common Device Name
SYSTEM, TEST, AUTOMATED ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17204732
Report Number1119779-2023-00706
Device Sequence Number6799170
Product Code LON
UDI-Device Identifier30382902460078
UDI-Public30382902460078
Combination Product (Y/N)N
Initial Reporter CountryBA
PMA/510(K) Number
K050745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/10/2023
Device Model Number246007
Device Catalogue Number246007
Device Lot Number2362112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Initial Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown